×

Found 6,016 Documents (Results 1–100)

100
MathJax

Hyperbolic singular value decomposition in the study of Yang-Mills and Yang-Mills-Proca equations. (English. Russian original) Zbl 07557369

Comput. Math. Math. Phys. 62, No. 6, 1007-1019 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 1042-1055 (2022).
MSC:  81-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Metric characteristics of hyperbolic polygons and polyhedra. (English. Russian original) Zbl 1492.51010

J. Math. Sci., New York 263, No. 3, 379-386 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 31-38 (2019).
MSC:  51M10 51M20
PDF BibTeX XML Cite
Full Text: DOI

Attractors for semigroups and evolution equations. With an introduction by Gregory A. Seregin, Varga K. Kalantarov and Sergey V. Zelik. Reprint of the 1991 edition with a new introduction. (English) Zbl 07516541

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922982-1/pbk; 978-1-00-922981-4/ebook). xxviii, 68 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

A necessary and sufficient condition for the existence of simple closed geodesics on regular tetrahedra in spherical space. (English. Russian original) Zbl 1490.51015

Sb. Math. 213, No. 2, 161-172 (2022); translation from Mat. Sb. 213, No. 2, 37-49 (2022).
MSC:  51M10 52A55
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software